American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F47) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Robert I. Soare. Recursively enumerable sets and degrees. Bull. Amer. Math. Soc. 84 (1978) 1149-1181. MR 508451.
Abstract, references, and article information   
View Article: PDF

[2] Trevor Evans. Word problems. Bull. Amer. Math. Soc. 84 (1978) 789-802. MR 0498063.
Abstract, references, and article information   
View Article: PDF

[3] George S. Sacerdote. A characterization of the subgroups of finitely presented groups. Bull. Amer. Math. Soc. 82 (1976) 609-611. MR 0414719.
Abstract, references, and article information   
View Article: PDF

[4] C. E. Hughes, Ross Overbeek and W. E. Singletary. The many-one equivalence of some general combinatorial decision problems. Bull. Amer. Math. Soc. 77 (1971) 467-472. MR 0281609.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1